# SDR SIMA20180719002

- Difficulty date: July 19, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 33,306 hours, 28,486 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY LIGHT STRIP ON FLOOR BOARD PANEL 241DF IS MISSING ELECTRICAL CONNECTOR. REPLACED MISSING CONNECTOR FOR NR 3 CENTER AISLE EMERGENCY LIGHT STRIP IAW SWPM 20-21-00. PIN FEMALE P/N M39029/32-247.
